# SDR CALA2021061500882

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 61,452 hours, 26,755 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD Y ENG2 RSVR LOW LVL FOUND PTU MANIFOLD LEAKING AT QUICK DISCONNECT FITTING 3701 GM, UPON REMOVAL FOUND FAILED PACKING REMOVED AND REPLACED PACKING REF AMM 29-13-15-400-001-A OPS CHECK NORMAL IAW AMM 29-23-00-710-002-A.
